MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was difficulty in removing the burr.A 2.00mm rotalink plus was selected for use along with a rotawire.During the procedure, it was noted that there was difficulty removing the burr due to resistance with the rotawire.The burr was removed from the patient independently off the wire.There was no additional intervention required.The procedure was completed with a different device.No complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The advancer, handshake connection, sheath, coil, burr and annulus were microscopically and visually examined.Visual and microscopic examination revealed no damages.Device to device interaction test was performed and a test rota guidewire was able to pass through the device.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9982633
Report Number2134265-2020-05339
Device Sequence Number11721608
Product Code MCX
UDI-Device Identifier08714729316442
UDI-Public08714729316442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2021
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0024788534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROTAWIRE AND WIRECLIP TORQUER.; ROTAWIRE AND WIRECLIP TORQUER.; ROTAWIRE AND WIRECLIP TORQUER